# SDR SWAA2022012793237

- Difficulty date: August 1, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 37,695 hours, 19,057 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BEAM OF INTERCOSTAL CRACKED; BETWEEN STAS 344-360; BL0. / REMOVED AND REPLACED INTERCOSTAL REF SRM 51-40-02.
